MathSciNet Relay Station
MathSciNet bibliographic data
MR1198462 (94j:57025) 57R15
Tang, Zi Zhou Nonexistence of weakly almost complex structures on Grassmannians. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1267–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement